Formulas for traces for a singular Sturm–Liouville differential operator
Doklady Akademii Nauk, Tome 132 (1960) no. 1, pp. 13-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_1_a1,
author = {V. S. Buslaev and L. D. Faddeev},
title = {Formulas for traces for a singular {Sturm{\textendash}Liouville} differential operator},
journal = {Doklady Akademii Nauk},
pages = {13--16},
year = {1960},
volume = {132},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_1_a1/}
}
V. S. Buslaev; L. D. Faddeev. Formulas for traces for a singular Sturm–Liouville differential operator. Doklady Akademii Nauk, Tome 132 (1960) no. 1, pp. 13-16. http://geodesic.mathdoc.fr/item/DAN_1960_132_1_a1/